# SDR C2XA03TY039

- Difficulty date: March 26, 2003
- Submitted: March 27, 2003
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145ER
- Aircraft serial: 145040
- Aircraft time: 11,339 hours, 9,353 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525422001
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION THE LAVATORY L/H FLOOR SIDEWALL FRAME AT STRINGER 15 LT WAS FOUND TO BE CORRODED IN SEVERAL PLACES.  MAINTENANCE REMOVED AND REPLACED THE SIDEWALL FRAME IAW EMB SRM 51-40-02, THE REPAIR WAS SATISFACTORY. THE AIRCRAFT WAS RELEASED FOR SERVICE.
